# SDR SCNA2020031908016

- Difficulty date: February 8, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30637
- Aircraft time: 63,031 hours, 22,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR FLANGE FROM T CAP BEAM AT STA 986.5 BL 447	REMOVED CORROSION ON T CAP BS 986.5 BL44.7 OUT OFF LIMITS REPLACED T CAP PER WORK ORDER 3500849/2400/0002
